# SDR AALA20021833

- Difficulty date: December 17, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TWO CRACKS IN LEFT AFT EMERGENCY EXIT DOOR CUTOUT FRAME AT TOP, FS 916.  INSTALLED REPAIR PER SRM 53-05-00 FIG 32.  (M)
